Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Addicted to masturbation. Plenty spots on body due to acne. How to overcome the urge of masturbation and remove spots?

I am a 23 years old guy...Sir could you please suggest me how to stop the urge for masturbation as well masturbation ???? Basically i m addicted to it for more than 5years & still i am unable to get over with this problem.. I have got a lot of acnes at back side of my body too and as a result there are plenty of spots in my body...Please suggest me some ways so that i can overcome this problem n the spots gets reduced....Please...
Asked On : Wed, 16 May 2012
Answers:  1 Views:  657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello sir. For the masturbation problem, it is better to consult a psychiatrist.

For the pimples on the back, I advise you to stop hair oil, body oil. Perobar (2.5%) soap for bathing, CLINDAC-A lotion once a day on whole back and SUPATRET-C (0.04%) GEL at night on the pimples as well as marks.
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor